American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F12) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Valerio Dose, Nathan Green, Michael Griffin, Tianyi Mao, Larry Rolen and John Willis. Singular moduli for a distinguished non-holomorphic modular function. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Qingfeng Sun. Non-vanishing of derivatives of $GL(3) ×GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 140 (2012) 449-463. MR 2846314.
Abstract, references, and article information   
View Article: PDF

[3] Theresa C. Anderson, Larry Rolen and Ruth Stoehr. Benford’s law for coefficients of modular forms and partition functions. Proc. Amer. Math. Soc. 139 (2011) 1533-1541. MR 2763743.
Abstract, references, and article information   
View Article: PDF

[4] D. Choi. Poincaré series and the divisors of modular forms. Proc. Amer. Math. Soc. 138 (2010) 3393-3403. MR 2661540.
Abstract, references, and article information   
View Article: PDF

[5] Marvin Knopp and Henok Mawi. Eichler cohomology theorem for automorphic forms of small weights. Proc. Amer. Math. Soc. 138 (2010) 395-404. MR 2557156.
Abstract, references, and article information   
View Article: PDF

[6] C. S. Rajan. Refinement of strong multiplicity one for automorphic representations of $GL(n)$ . Proc. Amer. Math. Soc. 128 (2000) 691-700. MR 1707005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Min Ho Lee. Twisted torus bundles over arithmetic varieties . Proc. Amer. Math. Soc. 123 (1995) 2251-2259. MR 1307544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Irwin Kra. Cusp forms associated to rank $2$ parabolic subgroups of Kleinian groups . Proc. Amer. Math. Soc. 111 (1991) 803-814. MR 1056679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Johnson. Estimates for nonanalytic cusp forms . Proc. Amer. Math. Soc. 92 (1984) 1-9. MR 749879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1